arrow
Volume 13, Number 2
Previous Issue Next Issue

Ya-Xiang Yuan & Richard H. Byrd

J. Comp. Math., 13 (1995), pp. 95-107.

Preview Full PDF 1805 20744 Abstract

Ming Wang

J. Comp. Math., 13 (1995), pp. 108-122.

Preview Full PDF 1856 20556 Abstract

Bai-Nian Lu

J. Comp. Math., 13 (1995), pp. 123-129.

Preview Full PDF 1971 20376 Abstract

Jiao-Song Wang & Sheng-Rong Tang

J. Comp. Math., 13 (1995), pp. 130-143.

Preview Full PDF 1799 20758 Abstract

Jian Li & Ben-Yu Guo

J. Comp. Math., 13 (1995), pp. 144-155.

Preview Full PDF 1781 20360 Abstract

I. D. Coope & C. J. Price

J. Comp. Math., 13 (1995), pp. 156-160.

Preview Full PDF 1785 20348 Abstract

Tian-De Guo & Shi-Quan Wu

J. Comp. Math., 13 (1995), pp. 161-171.

Preview Full PDF 1992 20645 Abstract

Tian-Xiao Zhou

J. Comp. Math., 13 (1995), pp. 172-191.

Preview Full PDF 1899 20171 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard